# SDR TAMF20070030S

- Difficulty date: August 24, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION WAS FOUND A CORROSION ON HORIZONTAL STABILIZER TIP LT NOSE IB - LT.DAMAGED AREA WAS REPAIRED IAW EWO 767-57-030 AND MFG SERVICE REQUEST 1-524791300. THIS REPAIR CONSTITUTES A MAJOR REPAIR.  FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
